Xenoliths of diamondiferous untramafic rocks from Yakutian kimberlites

Authors

  • N.P. Pokbilenko
  • N.V. Sobolev
  • Yu.G. Lavrent'ev

DOI:

https://doi.org/10.29173/ikc1015

Downloads

Published

1977-09-12

How to Cite

Pokbilenko, N., Sobolev, N., & Lavrent’ev, Y. (1977). Xenoliths of diamondiferous untramafic rocks from Yakutian kimberlites. International Kimberlite Conference: Extended Abstracts, 2(1), 265–267. https://doi.org/10.29173/ikc1015

Most read articles by the same author(s)

1 2 3 4 5 6 > >>